Some Affine Connexions in a Generalised Structure Manifold - II

Authors

  • Ravindra Pratap Singh Banaras Hindu University
  • S.D. Singh

Keywords:

Generalised structure manifold, Tangent manifold, F-structutre manifold, Hsu-structure manifold

Abstract

In this paper we have studied some affine connexions in a generalised structure manifold. Certain theorems are also have been proved which are of great geometrical importance.

Author Biography

  • Ravindra Pratap Singh, Banaras Hindu University

    Mathematics

     

Downloads

Published

2010-12-11

Issue

Section

Differential Geometry

How to Cite

Some Affine Connexions in a Generalised Structure Manifold - II. (2010). European Journal of Pure and Applied Mathematics, 3(5), 839-852. https://www.ejpam.com/index.php/ejpam/article/view/340

Similar Articles

1-10 of 92

You may also start an advanced similarity search for this article.